# SDR CA090615006

- Difficulty date: June 7, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 41,193 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3233 · Landing Gear Actuator
- Part: Housing
- Condition: Cracked
- Location: Mlg Actuator
- Component: Actuator, Messier
- Component part number: 10500103
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) NR 2 HYD SYS QUANTITY WAS NOTED AS BEING LOW ON FLUID.  VISUAL INDICATIONS SHOWED A HYD LEAK AT RT MAIN GEAR AND WHEEL WELL AREA.  A DETAILED INSP FOUND THAT LEAK WAS CAUSED BY RT MAIN GEAR RETRACTION ACTUATOR.  ACTUATOR WAS REMOVED AND REPLACED.  ONCE REMOVED, A FURTHER INSP OF THE ACTUATOR FOUND THAT THE ACTUATOR HSG ASSY WAS CRACKED IN MAIN BODY OF HSG, ALONG LENGTH OF THE ACTUATOR.  CRACK COULD VISUALLY BEEN SEEN IN THE HSG.
